Electron. J. Diff. Equ., Vol. 2012 (2012), No. 136, pp. 1-11.

Boundary behavior of large solutions for semilinear elliptic equations in borderline cases

Zhijun Zhang

In this article, we analyze the boundary behavior of solutions to the boundary blow-up elliptic problem
 \Delta u =b(x)f(u), \quad u\geq 0,\; x\in\Omega,\; 
 u|_{\partial \Omega}=\infty,
where $\Omega$ is a bounded domain with smooth boundary in $\mathbb{R}^N$, $f(u)$ grows slower than any $u^p$ ( $p > 1$) at infinity, and $b \in C^{\alpha}(\bar{\Omega})$ which is non-negative in $\Omega$ and positive near $\partial\Omega$, may be vanishing on the boundary.

Submitted June 30, 2012. Published August 19, 2012.
Math Subject Classifications: 35J55, 35J60, 35J65.
Key Words: Semilinear elliptic equations; boundary blow-up; boundary behavior; borderline cases.

Show me the PDF file (244 KB), TEX file, and other files for this article.

Zhijun Zhang
School of Mathematics and Information Science
Yantai University
Yantai, Shandong, 264005, China
email: zhangzj@ytu.edu.cn, chinazjzhang@yahoo.com.cn

Return to the EJDE web page